I have taken 5 mg Cipralex (Lexapro, Escitalopram) for 6 days but I am stopping because I cannot deal with the side effects. Am I likely to develop any type of withdrawal symptoms after such a short period of time on the medication? I experienced withdrawal symptoms when weaning off Paxil three years ago.
If you do not mind me asking. What are the side effects you are having?
Usually the side effects continue for 2 weeks then settle. It might be a good idea
to tell you doctor you want to come of of them. I do know with my doctor he
said to plod on an keep taking them...
Extreme drowsiness, stomach cramps, lethargy. nausea, bloating, dry mouth, jaw clenching. The worst was that I felt like a zombie - there was no way I could function at home, let alone at work. In fact, I can barely remember what I did in those six days on the drug. I know that side effects normally subside and I know I didn't give it enough time but I would rather be alert and panicky. I personally think my doctor was too quick to prescribe the medication - I was in and out of his office in 7 minutes. My panic is sporadic, anywhere from once a day to once every two weeks. I don't think that it warrants a drug like Cipralex.
i went on cipralex august 2007, and i just went off them 9 days ago, i gained 55 pounds, i was sleeping all the time, didnt have much energy. they helped my panic attacks. now that im off of them im super dizzy ive lost 5 pounds in 9 days, i dont crave bad foods anymore, but i cry a lot, just wondering if it normal to feel so dizzy? and how long does it last for?
I have been off Cipralex completely for about 2 weeks now after not doing the weaning thing properly and I feel terrible = all of a sudden in the last 2 days i have had the most horrible itchy all over feeling - cant sleep coz i itch constantly and it feels as if my whole body from top to bottom is sunburnt! Does anyone know how long these symptom will last?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.